MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SOLUTION; ATELLICA CH 930

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SOLUTION; ATELLICA CH 930
Model Number ATELLICA CH 930
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
An atellica ch 930 instrument generated a lipemic index value of 0 on a patient sample.The sample was visually inspected by the operator and was rated as having a lipemic index of 4.The same sample was reportedly tested for triglyceride, sodium and potassium.The sample was repeat tested for sodium and potassium using an alternate instrument.There are no known reports of patient intervention or adverse health consequences due to the lipemic index.
 
Additional Manufacturer Narrative
An outside the united states customer contacted siemens to report that an atellica ch 930 instrument generated a lipemic index value of 0 on a patient sample.Siemens evaluated the instrument's photometer data and found the instrument is working as specified.The lipemic index does not correlate with visual inspection or triglycerides concentration.The lipemic index is solely designed to detect interference with assays.The lipemia index is a measure of photometric light scatter.The cause of the lipemic index not matching a visual inspection is that the lipemic index does not directly correlate to a visual inspection.The instrument is performing within specification.No further evaluation of this instrument is needed.

Brand Name
ATELLICA SOLUTION
Common Device Name
ATELLICA CH 930
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
karl aebig
511 benedict ave
tarrytown, NY 10591
9142550572
MDR Report Key12763124
Report Number2432235-2021-00271
Device Sequence Number11598813
Product Code JJE
UDI-Device Identifier00630414596495
UDI-Public00630414596495
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown